MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE

FRESENIUS KABI USA, LLC IVENIX INFUSION SYSTEM; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 030-0028-08
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Rn was setting up an infusion when the pump began alarming, the touch screen was frozen and was not responsive.Took multiple attempts to force a hard shutdown.Lvp serial number: (b)(6).A review of the device logs indicates that the clinical application user interface froze during infusion programming due to software defect.Lvp entered fail stop alarm state.Reporting due to the referenced technical issue; no adverse effects or serious injuries were reported.More information is needed to complete the investigation.
 
Event or Problem Description
A user at the customer reported a pump with a frozen screen, annunciating an alarm condition.Through examination of the logs, and further engineering investigation it was determined that if a user enters a rate with 2 leading zeros (eg.0010) on the set rate screen, which triggers a guidance alert, and then the user presses the back button on the alert, the clinical application freezes.Rebooting the pump is the only workaround.A software component was found to be the source of the issue.Fresenius kabi plans on addressing this issue via a future sw release.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
8475502913
MDR Report Key22661822
Report Number3014732157-2025-00826
Device Sequence Number3677686
Product Code PHC
UDI-Device Identifier00811505030467
UDI-Public00811505030467
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number030-0028-08
Device Catalogue NumberLVP-SW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown